Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 13 found articles
 
 
  On monotonic estimates of the norm of the minimizers of regularized quadratic functions in Krylov spaces
 
 
Title: On monotonic estimates of the norm of the minimizers of regularized quadratic functions in Krylov spaces
Author: Cartis, Coralia
Gould, Nicholas I. M.
Lange, Marius
Appeared in: BIT
Paging: Volume 60 () nr. 3 pages 583-589
Year: 2019-12-13
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands